# SDR SWAA2025033109965

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 54,920 hours, 33,470 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Damaged
- Location: Zone700
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL LANDING GEAR UNSAFE INDICATION ON TAKEOFF (RED GEAR LIGHT). LANDING GEAR EXTENDED NORMALLY. PSEU LIGHT ILLUMINATED ON LANDING<[01] INSTALLED NLG LOCK ACTUATOR PER AMM 32-33-21. OPS CHECK GOOD. LEAK CHECK GOOD.;[02] COMPLIED WITH RII INSPECTION OF NOSE GEAR LOCK ACTUATOR IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 32-33-21.
